Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#244104] of Leslie Saper

Papers Published

  1. Saper, L, ℒ-modules and the conjecture of Rapoport and Goresky-Macpherson, in Formes Automorphes (I) — Actes du Semestre du Centre Émile Borel, printemps 2000, edited by Tilouine, J; Carayol, H; Harris, M; Vignéras, M-F, vol. 298 no. 298 (2005), pp. 319-334, ISSN 0303-1179, ISBN 2-85629-172-4
    (last updated on 2018/11/17)

    Consider the middle perversity intersection cohomology groups of various compactifications of a Hermitian locally symmetric space. Rapoport and independently Goresky and MacPherson have conjectured that these groups coincide for the reductive Borel-Serre compactification and the Baily-Borel-Satake compactification. This paper describes the theory of ℒ-modulcs and how it is used to solve the conjecture. More generally we consider a Satake compactification for which all real boundary components are equal-rank. Details will be given elsewhere, As another application of ℒ-modules, we prove a vanishing theorem for the ordinary cohomology of a locally symmetric space. This answers a question raised by Tilouine.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320